# SDR DL76P991203

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Malfunctioned
- Location: Landing Gear
- Component: 257T110315
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXT HAD 3 GREEN DOWNLOCK LIGHTS WITH GEAR DISAGREE AND TAIL SKID LIGHTS.  EXECUTED MISSED APPROACH REVIEWED POM PROCEDURES.  ON SECOND APPROACH SHORT FINAL INDICATIONS RETURNED TO NORMAL.  NORMAL LANDING AND ROLLOUT.  REPLACED THE LANDING GEAR SELECTOR HANDLE ASSY PER M/M, ALL INDICATIONS CHECK GOOD.
